# SDR HALA2020111600205

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7959
- Aircraft time: 7,336 hours, 1,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT, EMERGENCY EXIT DOORS SAFETY STRAP FOR PIN BROKE AT POSITION 2.  RESECURED SAFETY STRAP.  OPERATIONS CHECK, OK FOR SERVICE.
